# SDR GTIA2023100637510

- Difficulty date: October 3, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N929NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9395
- Aircraft time: 11,394 hours, 4,706 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT REPORTED BY AFT FA"S ON ARRIVAL AROUND  17,000 FT.DIISSIPATED AFTER PACK 2 OFF.-PERFORMED TSM 05-50-00-810-831-A.ISOLATED  CABIN ODOR TO PACK #2 SEE LOG PAGE 3298180-1 FOR CORRECTIVE ACTION MOC 58966
